I am one week and 3 days out away from finishing incivek. Last night I ate out with friends and was taking my riba with the dinner 7pm. That was the plan. First the dinner was late coming out more like 8. Then no sooner did I get it in it came back out. I am concerned my dose may have come back out and that I was late! Dinner was awful so I am not sure if I am still having SE from incivek or it was the dinner. Had some other issues during the week with digestive both constapation/diarhea. I may have also been a nervous wreck worried about being late and getting upset with the waitress. How hard can hummus and goat cheese be? I didn't have to say a thing the waitress didn't charge me and I tipped her anyway. I will never let this happen again. And what are the chances of this messing with my treatment? UND at 4 week and do not want to mess this up!
keep in mind there symptoms with riba and interferon too...i had damage done to my esophagus during tx from acid reflux...now i have to eat pills for it for ever to avoid throat cancer...the incivek should have already done its thing by this time in tx.....good luck....billy
"How long to the side effects of Incivek stop after you finish 12 week"
Some of my side effects from Incivek disappeared soon after stopping Incivek, within a day or two. However, as workingdog says, both Interferon and Riba have a lot of side effects too. So you stomach problems may be from them.
"And what are the chances of this messing with my treatment? UND at 4 week and do not want to mess this up! "
Being "late" with 1 Ribavirin or missing 1 Ribavirin last night should not affect your treatment outcome. You were UND at week 4. You have completed 13+ weeks of treatment. Ribavirin has a long half life (whereas Incivek has a very short half life). Your blood level should not have dropped enough to make a difference from that one incident.
I lost a dose during an extreme nausea event at week 9. Was UND at week 4 and still at week 12. Will get my next reading for week 24 on 9/11 I think that you will be fine dose wise but is so icky to have gotten sick after dinner. My digestive outburst have happened here and there after stopping incevik at week 12. They were much better but still had some. Best wishes on the rest of your journey.
As the others suggest the Peg & Riba come with their share of sides but sudden nausea & vomiting sounds like the Incivek to me. I saw you treated 48 before so you know how the Peg & Riba can be. Trust me you will feel so much better when you are off the Incivek.
In the beginning I got sick a few times & had a few bouts of diarrhoea as welll. I freaked when I thought there was a chance I did not absorb the Incivek. As a result I foolishly re-dosed and I ended up being short a bunch of pills at the end. I actually had to call Vertex since I needed more pills than my doctor's office had on hand.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.